# SDR DXTA2023112710139

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 2,195 hours, 1,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ENTIRE EMER LTS SYSTEM INOP.   C/W TC-FLT-33-1001 TO RECHARGE EMERGENCY BATTERIES.  IAW C680A AMM 33-50-00.  OPS CHECK GOOD.
